RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 63–68 (Mi mz6993)  

Extremal problems for bounded analytic functions with supplementary conditions

A. N. Kochetkov

Moscow Engineering Building Institute

Abstract: The general form of the analytic function bounded in the unit disk which maximizes the functional
$$ |\sum_{j=1}^R\sum_{i=0}^{n_j}c_{ij}f^{(i)}(\tau_j)| $$
is determined. Limitations are imposed on the function in the interior of the disk.

Full text: PDF file (367 kB)

English version:
Mathematical Notes, 1970, 7:1, 38–41

Bibliographic databases:

UDC: 517.5
Received: 20.12.1968

Citation: A. N. Kochetkov, “Extremal problems for bounded analytic functions with supplementary conditions”, Mat. Zametki, 7:1 (1970), 63–68; Math. Notes, 7:1 (1970), 38–41

Citation in format AMSBIB
\Bibitem{Koc70}
\by A.~N.~Kochetkov
\paper Extremal problems for bounded analytic functions with supplementary conditions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 63--68
\mathnet{http://mi.mathnet.ru/mz6993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262496}
\zmath{https://zbmath.org/?q=an:0198.41604|0194.38401}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 38--41
\crossref{https://doi.org/10.1007/BF01093339}


Linking options:
  • http://mi.mathnet.ru/eng/mz6993
  • http://mi.mathnet.ru/eng/mz/v7/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020